# SDR DALA2022031601747

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 UPPER FUSELAGE FOUND 01EA LIGHTING STRIKE AT STA 507. S12L, CORRECTIVE ACTION: LIGHTING STRIKE REPAIRED AND ACCOMPLISHED AS PER PRI 597757-14. (2156071)
